Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 20 (1966), 643
DOI: https://doi.org/10.1090/S0025-5718-66-99912-1
Original Article: Math. Comp. 18 (1964), 314-316.
Original Article: Math. Comp. 15 (1961), 396-398.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-66-99912-1
Article copyright: © Copyright 1966 American Mathematical Society